I took out my nuvaring a month ago and had

Patient

Q: I took out my nuvaring a month ago and had unprotected sex twice and am 6 days late on my period. Am I pregnant or is my period just late?

Doctor

A:   Hello,
Thanks for the query.

Since it has been a month since the contraceptive device was removed and you have also had unprotected intercourse many times, there is a good possibility of getting pregnant.

Moreover, there is a delay in your expected cycles as well. Kindly consult a gynecologist personally and get an examination done. A beta hCG blood test will be needed to accurately rule out pregnancy.

In case the test is negative for pregnancy, you may wait for your cycles for 2 weeks.
Hope this helped.
Regards

Related Q&A

Q: Why am I having a period again if I'm on nexplanon and estrogen pills ( I have had nexplanon 6 months and estrogen 3 ...

Q: Hi I had a medical termination almost 10 weeks ago and have still not had a period. The termination period wasn't th...

Q: Hello i had my last periods on 15 september i had unprotected sex with my boyfriend but he did not ejaculated in me,i...

Q: Hello, I am 18 year's old. I have some questions about my periods. I have Irregular periods.. these are the lenghts o...

Q: Sir I have got a answer that mensovit plus is use for delay of period but i have a doubt that the period will come re...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews